# SDR CALA2011101800666

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 43,911 hours, 14,763 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: MS29513250
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AN AIRCRAFT ON GROUND BEHIND US REPORTED WHAT THEY THOUGHT WAS FUEL LEAKING FROM LEFT WING.  TEMP AND DEWPOINT WAS 26/08 VERY DRY AIR CONTINUED TO NEXT LOG PAGE 8912999 LOG NOTED SEE L/P  8912999 FOR CORRECTIVE ACTION AND SIGN OFF - CHECKED VOLUMETRIC TOPOFF AT 8500 LBS OF FUEL CKS GOOD.  NTO FUEL IN SURGE TANK.  FILLED SURGE TANK AND FOUND PNL WITH VENT AND RELEIF VALVE LEAKING.  REPLACED SEAL AND RE-TORQUED PER M/M 28-11-11-400-802.  NO LEAKS NOTED.  A/C OK FOR SERVICE.
